# SDR CALA2025101009906

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 34,865 hours, 12,632 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 14K CAB  ALT WARN. MAX CAB 11K VALVE L/R CKT BKRS FOUND POPPED AFTER LANDING FOUND DURING T/S SYSTEM R&L ON P-6 PANEL 2EA C/B POPPED ROW A-7 & B-7 RESET C/B'S OPENED ENG 1 & ENG 2 REVERSER HALF'S AND INSPECTED 5TH STAGE VALVES FOR CONDITION AND PROPER INSTALLATION ALL FOUND NORMAL CREW RAN ENGS ABOVE IDLE ALL NORMAL INDICATIONS PER AMM 36-00-00-860-804.
